# SDR ABXA9700279

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: D04898
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT CUSP WEB AT STATION 960 WAS FOUND CRACKED, NR BF-698.  THE WEB REPLACED IAW DC9 SRM.
